# SDR UIEA2022090900946

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 105,584 hours, 18,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LOWER SURFACE, AT L-10 BETWEEN WS 197 AND WS 228 WITH FUEL LEAK( FUEL LEAK WAS REPAIRED PER     AMM 28-11-00-308-013 PARAGRAPH 2  )
